Viscosity solutions for a class of Hamilton-Jacobi equations in Hilbert spaces

Hitoshi Ishii

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

We study Hamilton-Jacobi equations with an unbounded term in Hilbert spaces. We introduce a new variant of the notion of viscosity solution for a class of Hamilton-Jacobi equations, and obtain comparison and existence results for viscosity solutions. We also examine the usefulness of the notion of viscosity solution in optimal control.

Original languageEnglish
Pages (from-to)301-341
Number of pages41
JournalJournal of Functional Analysis
Volume105
Issue number2
DOIs
Publication statusPublished - 1992 May 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Viscosity solutions for a class of Hamilton-Jacobi equations in Hilbert spaces'. Together they form a unique fingerprint.

  • Cite this